Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 13, 2016, 3:34 PM EDT for Collier County, Florida. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 3:34 PM EDT (19:34 UTC)
- Expired
- Jul 13, 2016, 4:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Collier County, FL
The radar
The Miami radar (KAMX), 137 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 3:41 PM EDT | HAIL 1.25 | 3 Ne Golden Gate, FL | DELAYED PUBLIC REPORT OF HAIL LARGER THAN QUARTERS BUT SMALLER THAN GOLFBALLS JUST NORTH OF HIDEOUT GOLF CLUB. |
| Jul 13, 3:45 PM EDT | HAIL 0.75 | 5 Sw Orange Tree, FL | DIME SIZE HAIL IN GOLDEN GATE ESTATES NEAR GOLDEN GATE BLVD AND 17TH STREET SW. RECEIVED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3779 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
709
WUUS52 KMFL 131934
SVRMFL
FLC021-132000-
/O.NEW.KMFL.SV.W.0047.160713T1934Z-160713T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
334 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL COLLIER COUNTY IN SOUTHWESTERN FLORIDA...
* UNTIL 400 PM EDT
* AT 333 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOLDEN GATE
ESTATES...MOVING SOUTHWEST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES. THIS STORM MAY PRODUCE
FUNNEL CLOUDS.
* LOCATIONS IMPACTED INCLUDE...
GOLDEN GATE ESTATES...GOLDEN GATE...WEST TOLL GATE ON ALLIGATOR
ALLEY...VINEYARDS AND NORTH NAPLES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2629 8160 2611 8151 2603 8165 2620 8178
TIME...MOT...LOC 1933Z 040DEG 6KT 2619 8162
HAIL...1.00IN
WIND...60MPH
$$
AR2 follow-up statements
356
WWUS52 KMFL 131948
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
348 PM EDT WED JUL 13 2016
FLC021-132000-
/O.CON.KMFL.SV.W.0047.000000T0000Z-160713T2000Z/
COLLIER FL-
348 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR WEST CENTRAL COLLIER COUNTY...
AT 347 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST TOLL
GATE ON ALLIGATOR ALLEY...OR NEAR GOLDEN GATE ESTATES...MOVING
SOUTHWEST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOLDEN GATE ESTATES...GOLDEN GATE...
WEST TOLL GATE ON ALLIGATOR ALLEY...VINEYARDS AND LELY RESORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2629 8160 2611 8151 2604 8166 2616 8175
2620 8177
TIME...MOT...LOC 1947Z 040DEG 6KT 2617 8164
HAIL...1.00IN
WIND...60MPH
$$
AR632
WWUS52 KMFL 132002
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT WED JUL 13 2016
FLC021-132012-
/O.EXP.KMFL.SV.W.0047.000000T0000Z-160713T2000Z/
COLLIER FL-
402 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLLIER COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2629 8160 2611 8151 2604 8166 2616 8175
2620 8177
TIME...MOT...LOC 2001Z 040DEG 6KT 2617 8164
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:06 AM EDT, 5 hours 28 minutes earlier.
Area forecast discussion, Jul 13, 10:06 AM EDT, 5 hours 28 minutes before
Area Forecast Discussion...UPDATED National Weather Service Miami FL 1006 AM EDT WED JUL 13 2016 ...SOME STRONG STORMS ARE POSSIBLE ACROSS SOUTH FLORIDA TODAY... .UPDATE... MFL sounding this morning came in with pwat values around 2.1 inches and the CAPE value of 4000 J/KG along with a 500 MB temperatures around -6C. The 500 MB temperatures should cool down to around -7 to -8C this afternoon, as a mid to upper level low over the northeast Gulf of Mexico moves over northern Florida. At the same time, high pressure over the western Atlantic waters will remain nearly stationary allowing for the east coast sea breeze to push inland across South Florida. This weather pattern will allow for scattered showers and thunderstorms to develop over the east coast metro areas late this morning into the early afternoon hours, before shifting and increasing in coverage over the interior and west coast metro areas late this afternoon into the evening hours. Therefore, pops have been raised a little bit over all of south florida for today with the highest pops still over the interior and west coast metro areas. Some of the storms could become strong over South Florida today due to the cooler air aloft. SPC has also put all of South Florida in a marginal risk of severe storms for today. The primary impacts from the strong storms will be gusty winds, small hail, and frequent lightning strikes. Rest of the forecast looks good at this time and no other changes are planned. && .UPDATE...54/BNB .PREV DISCUSSION... /issued 735 AM EDT WED JUL 13 2016/ AVIATION... The winds will be easterly at 5 to 10 knots today over most of the east coast taf sites, except for KAPF taf site where the winds will become westerly after 17Z. Showers should continue to develop over the east coast metro areas this morning before thunderstorms develop this afternoon. Therefore, VCSH will continue until around noon time, then VCTS will be in the forecast for the afternoon hours for the east coast taf sites. KAPF taf will remain dry this morning, before VCSH early this afternoon with VCTS for the late afternoon hours. The ceiling and vis will remain in VFR conditions for most of today outside of any showers and thunderstorms. However, the ceiling and vis should fall down into MVFR or even IFR conditions with the passage of the showers and thunderstorms. && AVIATION...54/BNB PREV DISCUSSION... /issued 431 AM EDT WED JUL 13 2016/ SYNOPSIS... Strong and persistent high pressure from the Atlantic across South Florida and into the Gulf of Mexico will gradually shift north through the remainder of the week. This will place South Florida under a deepening east/southeast wind flow. This general pattern will persist through the upcoming weekend and likely into early next week as the high pressure area settles over the Southeast United States. DISCUSSION (Short Term)... Today: area of increased moisture from the Atlantic will move across South Florida and lead to another day of scattered to numerous showers and thunderstorms. While the greatest precip coverage will still be over the interior to near the Gulf coast this afternoon and early evening as in previous days, deeper easterly flow will cause a few more morning to midday showers/storms over the East coast metro areas. A few storms over the interior and western areas could contain gusty winds over 40 mph, frequent lightning and possibly small hail due to the unstable nature of the atmosphere. Tonight and Thursday: slightly drier air moves into area from the east, which results in a bit less coverage of showers/thunderstorms (still in scattered range most areas) with similar diurnal pattern of night/morning East coast and afternoon/evening over the interior and Gulf coast. Drier air aloft could once again result in a few stronger storms, mainly interior/Gulf coast Thursday afternoon. Friday: northern end of TUTT low over the Northwest Caribbean skirts South Florida which may act to enhance showers and thunderstorms. POPs for Friday will trend slightly upwards from the previous day, with scattered mainly morning precip east coast and scattered to numerous PM showers and thunderstorms interior/Gulf coast. Max temperatures today through Friday will be perhaps a degree or two lower due to a combination of increased clouds/precip and slightly stronger easterly flow. Nevertheless, high temperatures will reach the lower/mid 90s, combining with dew points in the mid 70s to cause heat index values from 102-107. A few areas even hit 108-110 yesterday, but will likely not see any widespread values that high over the next couple of days. Long Term... With stronger and deep easterly flow becoming established, a rather steady pattern of scattered night/morning showers and thunderstorms east coast and afternoon/evening storms interior and Gulf coast should lock into place this weekend into early next week. High temperatures will range from near 90 east coast to lower/mid 90s interior and Gulf coast with heat index values at or over 100 most areas. With the increase in east winds, rip currents may become more likely along the Atlantic beaches during the weekend as well as early next week. MARINE... Light E/SE winds will slowly increase to 10-15 knots Thursday night and continue through the weekend. Seas will be near 3 feet, but with short periods of 3 to 5 seconds, it will be somewhat choppy. Scattered showers and thunderstorms will continue over the local waters, mainly in the night and morning. There may be an enhancement of showers and thunderstorms tonight and Thursday and again on Friday over the Gulf waters. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 92 80 92 80 / 50 20 40 20 Fort Lauderdale 91 81 91 81 / 50 20 30 20 Miami 91 80 91 80 / 50 20 30 20 Naples 91 78 91 77 / 60 40 50 20 && .MFL Watches/Warnings/Advisories... FL...None. AM...None. GM...None. && SHORT TERM...54/BNB LONG TERM....59/RM
Hazardous weather outlook, Jul 13, 10:17 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1017 AM EDT WED JUL 13 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 140200- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1017 AM EDT WED JUL 13 2016 ...SOME STRONG STORMS POSSIBLE TODAY... ...WATERSPOUTS POSSIBLE TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE LIKELY BY THIS AFTERNOON, PARTICULARLY OVER INTERIOR AND WESTERN SECTIONS OF SOUTH FLORIDA. FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY THREAT FROM THESE THUNDERSTORMS. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 45 TO 55 MPH WITH LOCALLY HIGHER GUSTS. HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO NICKEL SIZE. WATERSPOUTS: WATERSPOUTS ARE POSSIBLE ACROSS SOUTH FLORIDA. TEMPERATURES: HEAT INDICES WILL EXCEED 100 DEGREES ACROSS MUCH OF SOUTH FLORIDA TODAY, WITH VALUES POTENTIALLY GOING ABOVE 105 DEGREES OVER INTERIOR THE INTERIOR AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THROUGH THE WEEKEND, ESPECIALLY OVER INTERIOR SOUTH FLORIDA DURING THE AFTERNOONS. THE PRIMARY THREAT FROM THESE THUNDERSTORMS IS CLOUD TO GROUND LIGHTNING. HEAT INDICES EACH DAY THROUGH THE WEEKEND WILL EXCEED 100 DEGREES, WITH VALUES OVER COLLIER COUNTY THURSDAY AND FRIDAY APPROACHING 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jul 13, 2:44 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
244 PM EDT WED JUL 13 2016
FLZ071>074-132000-
INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-
244 PM EDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND UP TO NICKEL SIZED HAIL FOR SOUTH CENTRAL BROWARD AND NORTH
CENTRAL MIAMI-DADE COUNTIES UNTIL 400 PM EDT...
* AT 243 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER INTERSECTION KROME AND U.S. 27...OR NEAR MIRAMAR...MOVING
SOUTHWEST AT 10 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE
LIGHTNING...STRONG GUSTY WINDS UP TO 55 MPH AND UP TO NICKEL SIZED
HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
HIALEAH...PEMBROKE PINES...MIRAMAR...DORAL...MIAMI LAKES...
HIALEAH GARDENS...MEDLEY...MICCOSUKEE RESORT...PENNSUCO...
INTERSECTION KROME AND U.S. 27 AND TAMIAMI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2605 8044 2587 8032 2583 8032 2571 8048
2579 8055 2592 8067
TIME...MOT...LOC 1843Z 049DEG 7KT 2594 8044
ARSpecial weather statement, Jul 13, 2:54 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
254 PM EDT WED JUL 13 2016
FLZ070-131945-
INLAND COLLIER COUNTY FL-
254 PM EDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTH CENTRAL
COLLIER COUNTY UNTIL 345 PM EDT...
* AT 253 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER IMMOKALEE. THIS STORM WAS NEARLY STATIONARY.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
IMMOKALEE...AVE MARIA...GOLDEN GATE ESTATES...
BIG CORKSCREW ISLAND...ORANGETREE...BUNKER HILL...
LAKE TRAFFORD AND CORKSCREW SWAMP SANCTUARY.
LAT...LON 2642 8156 2646 8156 2651 8144 2639 8131
2619 8150 2641 8166 2642 8166
TIME...MOT...LOC 1853Z 055DEG 4KT 2639 8146
KSCHARFSpecial weather statement, Jul 13, 3:13 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
313 PM EDT WED JUL 13 2016
FLZ069-070-075-132015-
MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-
COASTAL COLLIER COUNTY FL-
313 PM EDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR SOUTHWESTERN COLLIER COUNTY UNTIL 415 PM EDT...
* AT 311 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ROYAL PALM HAMMOCK...OR 11 MILES NORTHEAST OF MARCO ISLAND...
MOVING SOUTHWEST AT 10 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
SMALL HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
EVERGLADES CITY...CHOKOLOSKEE...CARNESTOWN...PLANTATION ISLAND...
ROYAL PALM HAMMOCK...COPELAND...PORT OF THE ISLAND...
SOUTH BLOCKS GOLDE...
PICAYUNE STRAND STATE FOREST AND CAPE ROMANO AQUATIC PRESERVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING.
MOTORISTS DRIVING ALONG MAJOR INTERSTATES AND HIGHWAYS MUST EXERCISE
CAUTION. SLOW DOWN AND LEAVE EXTRA SPACE BETWEEN VEHICLES. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. REMEMBER...TURN AROUND
DONT DROWN.
&&
LAT...LON 2616 8155 2601 8144 2587 8119 2579 8126
2586 8152 2593 8161 2610 8165
TIME...MOT...LOC 1911Z 049DEG 7KT 2601 8155
ARLocal storm report, Jul 13, 3:27 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM MARINE TSTM WIND 10 NW PAHOKEE 26.90N 80.79W
07/13/2016 M46 MPH AMZ610 FL MESONET
A WIND GUST OF 46 MPH...40KTS WAS REPORTED BY THE SFWMD
MESONET SITE LZ40 IN THE CENTER OF LAKE OKEECHOBEE.
&&
EVENT NUMBER MFL1600428
KELLYSpecial weather statement, Jul 13, 3:27 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT WED JUL 13 2016
FLZ069-070-132000-
INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL-
327 PM EDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND UP TO NICKEL SIZED HAIL FOR WEST CENTRAL COLLIER COUNTY UNTIL 400
PM EDT...
* AT 326 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WEST TOLL GATE ON ALLIGATOR ALLEY...OR NEAR GOLDEN GATE
ESTATES...MOVING SOUTHWEST AT 5 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP
TO NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
GOLDEN GATE ESTATES...GOLDEN GATE...WEST TOLL GATE ON ALLIGATOR
ALLEY...LELY RESORT...NAPLES MANOR...LELY AND INTERSECTION I-75 AND
EVERGLADES BLVD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2628 8158 2609 8150 2603 8166 2609 8172
2620 8174
TIME...MOT...LOC 1926Z 040DEG 7KT 2616 8160
ARLocal storm report, Jul 13, 3:30 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM MARINE TSTM WIND 7 W PAHOKEE 26.82N 80.78W
07/13/2016 M41 MPH AMZ610 FL MESONET
A WIND GUST OF 41 MPH...36KTS WAS REPORTED BY THE SFWMD
MESONET SITE L006 IN THE SOUTHERN PART OF LAKE
OKEECHOBEE.
&&
EVENT NUMBER MFL1600429
KELLYThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:10 PM EDT | Special Weather Statement | MFL | Broward | 65 min |
| Jul 13, 12:53 PM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
| Jul 13, 1:03 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| Jul 13, 1:09 PM EDT | Special Marine Warning | MFL | 51 min | |
| Jul 13, 1:51 PM EDT | Special Weather Statement | MFL | Hendry | 54 min |
| Jul 13, 2:03 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Jul 13, 2:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
| Jul 13, 2:32 PM EDT | Special Marine Warning | MFL | 43 min | |
| Jul 13, 2:36 PM EDT | Special Weather Statement | MFL | Palm Beach | 24 min |
| Jul 13, 2:43 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 17 min |
| Jul 13, 2:44 PM EDT | Special Weather Statement | MFL | Miami-Dade | 76 min |
| Jul 13, 2:54 PM EDT | Special Weather Statement | MFL | Collier | 51 min |
| Jul 13, 3:09 PM EDT | Special Marine Warning | MFL | 51 min | |
| Jul 13, 3:13 PM EDT | Special Weather Statement | MFL | Collier | 62 min |
| Jul 13, 3:21 PM EDT | Special Marine Warning | MFL | 24 min | |
| Jul 13, 3:27 PM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Jul 13, 3:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jul 13, 4:00 PM EDT | Special Weather Statement | MFL | Collier | 60 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.